Alert archive / Tennessee / Tornado Warnings in 2010

Tornado Warning 16, NWS Nashville, TN

April 24, 2010Macon County, Sumner County, Trousdale County, Tennessee

NWS Nashville, TN issued this tornado warning at Apr 24, 2010, 7:34 PM CDT for Macon County, Sumner County, Trousdale County, Tennessee. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2010, 7:34 PM CDT (00:34 UTC)
Expired
Apr 24, 2010, 8:00 PM CDT
In force
26 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Macon County, TN, Sumner County, TN, Trousdale County, TN

The radar

The Nashville radar (KOHX), 57 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 7:40 PM CDTTORNADO4 Ese Westmoreland, TNAN EF-0 TORNADO...WITH MAXIMUM WINDS OF 85 MPH...TOUCHED DOWN AT THE INTERSECTION OF STATE HIGHWAY 52 AND ROCKY MOUND ROAD. DAMAGE CONTINUED TO THE NORTH NORTHEAST FOR APPROXIMATE LENGTH OF 1.5 MILES AND A MAXIMUM WIDTH OF 50 YARDS. MULTIPLE SHALLOW ROOTED TRE
Apr 24, 7:59 PM CDTTSTM WND DMG5 E Westmoreland, TNSTURTURAL DAMAGE TO HOMES AND POWER LINES WERE DOWNED ON HIGHWAY 52 NEAR EULIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 1:17 PM CDTTornado Watch PDSSPC8 hr
Apr 24, 6:15 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 659 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
659 m²/s²
0-3 km storm-relative helicity
781 m²/s²
Significant tornado parameter
0.5
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

152 
WFUS54 KOHX 250034
TOROHX
TNC111-165-169-250100-
/O.NEW.KOHX.TO.W.0016.100425T0034Z-100425T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
734 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN MACON COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 800 PM CDT

* AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  WESTMORELAND...OR 11 MILES NORTHWEST OF HARTSVILLE...MOVING
  NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  WESTMORELAND BY 740 PM CDT...
  LAFAYETTE BY 755 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3663 8583 3658 8580 3639 8632 3655 8642
      3665 8622
TIME...MOT...LOC 0034Z 243DEG 31KT 3651 8627

$$

13
1 follow-up statement
511 
WWUS54 KOHX 250050
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
750 PM CDT SAT APR 24 2010

TNC111-165-169-250100-
/O.CON.KOHX.TO.W.0016.000000T0000Z-100425T0100Z/
TROUSDALE TN-MACON TN-SUMNER TN-
750 PM CDT SAT APR 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN SUMNER...NORTHWESTERN MACON AND NORTHWESTERN TROUSDALE
COUNTIES...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LAFAYETTE...MOVING
NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  RURAL NORTHERN MACON COUNTY AT 800 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3663 8583 3658 8580 3639 8632 3655 8642
      3665 8622
TIME...MOT...LOC 0050Z 243DEG 31KT 3658 8607

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 24, 3:45 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Apr 24, 3:45 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
345 PM CDT SAT APR 24 2010

.DISCUSSION...
LATEST ANALYSIS SHOWING DOUBLE-BARREL TYPE SFC LOW OVER MO/AR/OK/KS
VICINITY WITH ASSOCIATED WARM FRONT EXTENDING JUST SOUTH OF THE CWA.
WIND STRUCTURE REMAINS VERY FAVORABLE BUT MASS OF PCPN AND LOW CLOUDS
KEEPING SFC BASED INSTABILITY ON LOWER SIDE.

BREAKS IN CLOUDS/WARMING BACK DOWN TO THE SOUTHWEST EXPECTED TO LIFT
OVER THE REGION A LITTLE LATER BEHIND WARM FRONT...MAKING CONDITIONS
LITTLE MORE FAVORABLE FOR SVR/ISO TOR DEVELOPMENT INTO THE EVENING.
THESE CONDITIONS LIKELY TO WORK EAST OF THE AREA 02-05Z SUN...REDUCING
SVR WX THREAT TOWARD MIDNIGHT. BY 12Z SUN...SFC LOW EXPECTED TO BE
IN MIDWEST...WITH SFC/LL LEADING ACTIVE BOUNDARIES WELL EAST.
HOWEVER...LATER IN THE DAY WEAK SECONDARY SFC/LL BOUNDARY PASSES
WHICH MAY SET OF A FEW SHWRS/STORMS...ESPECIALLY NORTH.

COMBINATION OF WEAK SFC/LL BOUNDARIES AND PASSING UL AXES FROM SFC/UL
LOWS MOVING ACROSS THE OH VALLEY MAY BRING ADDITIONAL SHOWERS TO THE
AREA SUNDAY NIGHT THRU TUESDAY AS WELL.

EARLY WEDNESDAY...SFC/LL HIGH AND UL RIDGE MOVES IN AND HOLDS POSITION
INTO LATER THURSDAY...RETURNING DRY WX TO THE AREA THRU THAT
PERIOD.

NEXT STORM SYSTEM LOOKS TO AFFECT THE CWA ON FRIDAY THROUGH SATURDAY
AS SERIES OF SFC/LL BOUNDARIES APPROACH AND/OR PASS...AHEAD OF UL
TROUGH. ISOLATED SHWRS/STORMS EXPECTED FRIDAY/FRIDAY NIGHT...WITH
PCPN BECOMING MORE NUMEROUS SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      59  77  53  64 /  50  40  40  20
CLARKSVILLE    57  72  51  62 /  50  40  40  20
CROSSVILLE     59  71  52  60 /  80  30  30  40
COLUMBIA       59  78  53  66 /  50  40  30  20
LAWRENCEBURG   59  77  53  68 /  50  30  30  20
WAVERLY        58  75  52  64 /  50  40  40  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Apr 24, 12:12 PM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1212 PM CDT SAT APR 24 2010

TNZ005>011-022>034-056>066-075-077>080-093>095-251715-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1212 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS...INCLUDING ISOLATED
TORNADOES...THIS AFTERNOON AND EVENING. ADDITIONALLY...STORMS WILL
PRODUCE LARGE HAIL AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

07

In the hours before

Local storm report, Apr 24, 5:43 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
543 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     4 NE PULASKI            35.24N 86.98W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.

0953 AM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.

1050 AM     LIGHTNING        5 S FRANKLIN            35.86N 86.84W
04/24/2010                   WILLIAMSON         TN   EMERGENCY MNGR

            6 INCH HOLE IN ROOF OF A HOME.

0350 PM     TSTM WND DMG     10 SW DOVER             36.38N 87.97W
04/24/2010                   STEWART            TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
            LINES DOWN ALONG STATE HIGHWAY 232.

0353 PM     TSTM WND DMG     DOVER                   36.48N 87.84W
04/24/2010                   STEWART            TN   AMATEUR RADIO

            AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
            ACROSS THE COUNTY.

0452 PM     HAIL             2 N CLARKSVILLE         36.59N 87.35W
04/24/2010  E1.00 INCH       MONTGOMERY         TN   AMATEUR RADIO

0453 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
04/24/2010                   MONTGOMERY         TN   BROADCAST MEDIA

            *** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
            EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
            INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
            OF A HOUSE IN THE SAME AREA.

0502 PM     TORNADO          15 SW WAVERLY           35.94N 87.98W
04/24/2010                   HUMPHREYS          TN   LAW ENFORCEMENT

            CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
            OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
            ACROSS THIS AREA ALSO.

0503 PM     TSTM WND GST     GAINESBORO              36.65N 87.17W
04/24/2010  E70.00 MPH       MONTGOMERY         TN   TRAINED SPOTTER

            POWER OUTAGES

0505 PM     TSTM WND DMG     CAMDEN                  36.06N 88.10W
04/24/2010                   BENTON             TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
            WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.

&&

JWRIGHT
Local storm report, Apr 24, 5:46 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
546 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND GST     SE DICKSON              36.08N 87.38W
04/24/2010  E65.00 MPH       DICKSON            TN   AMATEUR RADIO

            TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
            I-40 AND HWY 46.

&&
Local storm report, Apr 24, 6:36 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
636 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     LINDEN                  35.61N 87.84W
04/24/2010                   PERRY              TN   LAW ENFORCEMENT

            PERRY COUNTY SHERIFFS OFFICE REPORTED THAT MULTIPLE
            TELEPHONE LINES WERE DOWNED...MULTIPLE TREES WERE
            DOWNED...AND MULTIPLE POWER LINES WERE DOWNED ACROSS
            NORTHERN PORTIONS OF THE COUNTY.

&&

JWRIGHT
Local storm report, Apr 24, 6:37 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
637 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     4 NE PULASKI            35.24N 86.98W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.

0953 AM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.

1050 AM     LIGHTNING        5 S FRANKLIN            35.86N 86.84W
04/24/2010                   WILLIAMSON         TN   EMERGENCY MNGR

            6 INCH HOLE IN ROOF OF A HOME.

0350 PM     TSTM WND DMG     10 SW DOVER             36.38N 87.97W
04/24/2010                   STEWART            TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
            LINES DOWN ALONG STATE HIGHWAY 232.

0353 PM     TSTM WND DMG     DOVER                   36.48N 87.84W
04/24/2010                   STEWART            TN   AMATEUR RADIO

            AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
            ACROSS THE COUNTY.

0448 PM     TSTM WND DMG     LINDEN                  35.61N 87.84W
04/24/2010                   PERRY              TN   LAW ENFORCEMENT

            PERRY COUNTY SHERIFFS OFFICE REPORTED THAT MULTIPLE
            TELEPHONE LINES WERE DOWNED...MULTIPLE TREES WERE
            DOWNED...AND MULTIPLE POWER LINES WERE DOWNED ACROSS
            NORTHERN PORTIONS OF THE COUNTY.

0452 PM     HAIL             2 N CLARKSVILLE         36.59N 87.35W
04/24/2010  E1.00 INCH       MONTGOMERY         TN   AMATEUR RADIO

0453 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
04/24/2010                   MONTGOMERY         TN   BROADCAST MEDIA

            *** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
            EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
            INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
            OF A HOUSE IN THE SAME AREA.

0502 PM     TORNADO          15 SW WAVERLY           35.94N 87.98W
04/24/2010                   HUMPHREYS          TN   LAW ENFORCEMENT

            CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
            OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
            ACROSS THIS AREA ALSO.

0503 PM     TSTM WND GST     GAINESBORO              36.65N 87.17W
04/24/2010  E70.00 MPH       MONTGOMERY         TN   TRAINED SPOTTER

            POWER OUTAGES

0505 PM     TSTM WND DMG     CAMDEN                  36.06N 88.10W
04/24/2010                   BENTON             TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
            WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.

0544 PM     TSTM WND GST     SE DICKSON              36.08N 87.38W
04/24/2010  E65.00 MPH       DICKSON            TN   AMATEUR RADIO

            TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
            I-40 AND HWY 46.

&&

JWRIGHT
Local storm report, Apr 24, 7:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
728 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     ERIN                    36.32N 87.70W
04/24/2010                   HOUSTON            TN   LAW ENFORCEMENT

            HOUSTON COUNTY SHERIFFS OFFICE AND CENTRAL DISPATCH
            REPORTED MULTIPLE TREES AND POWER LINES DOWN ACROSS
            NORTHERN AND SOUTHWESTERN PORTIONS OF THE COUNTY.

&&

JWRIGHT
Local storm report, Apr 24, 7:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
730 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     4 NE PULASKI            35.24N 86.98W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.

0953 AM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.

1050 AM     LIGHTNING        5 S FRANKLIN            35.86N 86.84W
04/24/2010                   WILLIAMSON         TN   EMERGENCY MNGR

            6 INCH HOLE IN ROOF OF A HOME.

0350 PM     TSTM WND DMG     10 SW DOVER             36.38N 87.97W
04/24/2010                   STEWART            TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
            LINES DOWN ALONG STATE HIGHWAY 232.

0353 PM     TSTM WND DMG     DOVER                   36.48N 87.84W
04/24/2010                   STEWART            TN   AMATEUR RADIO

            AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
            ACROSS THE COUNTY.

0435 PM     TSTM WND DMG     ERIN                    36.32N 87.70W
04/24/2010                   HOUSTON            TN   LAW ENFORCEMENT

            HOUSTON COUNTY SHERIFFS OFFICE AND CENTRAL DISPATCH
            REPORTED MULTIPLE TREES AND POWER LINES DOWN ACROSS
            NORTHERN AND SOUTHWESTERN PORTIONS OF THE COUNTY.

0448 PM     TSTM WND DMG     LINDEN                  35.61N 87.84W
04/24/2010                   PERRY              TN   LAW ENFORCEMENT

            PERRY COUNTY SHERIFFS OFFICE REPORTED THAT MULTIPLE
            TELEPHONE LINES WERE DOWNED...MULTIPLE TREES WERE
            DOWNED...AND MULTIPLE POWER LINES WERE DOWNED ACROSS
            NORTHERN PORTIONS OF THE COUNTY.

0452 PM     HAIL             2 N CLARKSVILLE         36.59N 87.35W
04/24/2010  E1.00 INCH       MONTGOMERY         TN   AMATEUR RADIO

0453 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
04/24/2010                   MONTGOMERY         TN   BROADCAST MEDIA

            *** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
            EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
            INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
            OF A HOUSE IN THE SAME AREA.

0502 PM     TORNADO          15 SW WAVERLY           35.94N 87.98W
04/24/2010                   HUMPHREYS          TN   LAW ENFORCEMENT

            CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
            OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
            ACROSS THIS AREA ALSO.

0503 PM     TSTM WND GST     GAINESBORO              36.65N 87.17W
04/24/2010  E70.00 MPH       MONTGOMERY         TN   TRAINED SPOTTER

            POWER OUTAGES

0505 PM     TSTM WND DMG     CAMDEN                  36.06N 88.10W
04/24/2010                   BENTON             TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
            WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.

0544 PM     TSTM WND GST     SE DICKSON              36.08N 87.38W
04/24/2010  E65.00 MPH       DICKSON            TN   AMATEUR RADIO

            TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
            I-40 AND HWY 46.

&&

JWRIGHT

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:42 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Wilson33 min
Apr 24, 7:46 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson29 min
Apr 24, 8:10 PM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Sumner, Trousdale, Wilson35 min
Apr 24, 9:24 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Pickett, Smith36 min
Apr 24, 9:44 PM CDTTornado WarningOHXClay, Jackson, Overton, Pickett31 min
Apr 24, 10:12 PM CDTTornado WarningOHXFentress, Pickett15 min
Apr 25, 1:29 PM CDTRiver Flood AdvisoryOHXPerry15 hr

Nearby

Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.